Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Tremors, shaking in hands, legs, stress, masturbation, lack of sleep

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2685 Questions
Dear Doctor,

Subject: Tremor/shaking hands/Legs when at stress.

1) One day I was trying to show off my biceps to my friend and I noticed that my hands started shaking when I stressed though it was a normal stress.

2) Some times while typing on the keyboard my little finger shakes when I try to press a kye with that.

3) I lifted my laptop (2 KG) from the corner and noticed the shake/tremor on my left hand and my friends could lift it easily.

4) I experience shake/tremor mostly on left side, but right side is also affected.

My lifestyle:
=) I masturbate daily at least 2 to 3 times
=) I have been working in the night shift for the last 9 years.
=) I have mild Asthma (I take seroflo 500mg and Synasma 400 for that).
=) I took seroflo/Synasma last time in the month of October/November and I think it should be 20 does in that month. Otherwise frequency is very low.
=) I have sudden mood swings (-ve thinking/ die like feeling), however I am a very witty person/and jolly nature person.

=) exercise level is zero.

Posted Mon, 30 Apr 2012 in General Health
Answered by Dr. Raju A.T 2 hours later

Thanks for your query ,

I could surely say that the tremors in you are not caused by any kind of organic defect in the brain or in the nerves which are considered as prime causes in such problems.

The occurrence of tremors in you could be attributed to the facts like more frequent masturbation which can induce stress and inturn tremors , well this effect of masturbation can be minimized if the frequency is lowered to about every alternate day.

The medication Seroflo (Salmeterol and fluticasone)can also cause tremors and nervousness well if you started having the tremors soon after started the medicine then there is a need to get it revised.Even if the tremor is caused by other causes there are chances where the Seroflo could have aggravated it.

Sudden mood changes can also be expected in both above causes.

Lack of sleep and exercise can also be cause for tremors as long term effect, or even as act as aggravating factors.

Hence I would suggest you to continue night shifts compensating the sleep in the day , adequate sleep for about 8 hours a day is a must to keep all the functionings of the body in line.Also do exercise ,may not be hard as working out in gym .Mild stretching exercises and a brisk walk or a jog every day will suffice.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor